?

Log in

No account? Create an account

Eugie · Foster's · Self-Indulgent · Musings


Hello, Peripheral Neuropathy

Recent Entries · Archive · Friends · Profile

* * *

This round of chemo, thus far, has been easier on me than the first one, but there are still some surprises to enjoy, apparently.

Still struggling to control the chemo-nausea, but it’s getting better. Weaning off the Ativan, drinking more ginger ale, taking Zofran round the clock, and continuing to take Benadryl as a just-knock-me-out recourse. This strategy seems to keep the queasies mostly under control.

However, now I’m having the onset of a shiny, new side effect: annoying tingling in my hands and feet (i.e., peripheral neuropathy)–I assume due to the Vincristine in my chemo cocktail. It’s not terrible, but it is quite uncomfortable. When it got truly unpleasant yesterday, I took a Benadryl to render me comatose and felt better when I regained consciousness.

Benadryl appears to be my new panacea for side effects. Yay unconsciousness.

Originally published at EugieFoster.com. You can comment here or there.

* * *
* * *
[User Picture]
On December 5th, 2013 04:04 pm (UTC), lovelylotus commented:
Still thinking of you and wishing you all the best. Please let us know if there is anything we can do to help.
* * *
[User Picture]
On December 5th, 2013 04:20 pm (UTC), miafedup commented:
Oy vey. I'm so relieved you are, well, finding a way to get some relief. What a journey you are on. I'm a bit self-conscious to say this, I'm just little words on the screen, but please know I am here in heart and spirit with you as much as possible. Sending healing vibes your way.
* * *

Previous Entry · Write something · Share · Next Entry